English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Categorical geometric skew Howe duality

Cautis, S., Kamnitzer, J., & Licata, A. (2010). Categorical geometric skew Howe duality. Inventiones Mathematicae, 180(1), 111-159. doi:10.1007/s00222-009-0227-1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-24DC-C Version Permalink: http://hdl.handle.net/21.11116/0000-0004-24DD-B
Genre: Journal Article

Files

show Files
hide Files
:
cautis_categorical_2010.pdf (Any fulltext), 339KB
Name:
cautis_categorical_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Cautis, Sabin, Author
Kamnitzer, Joel, Author
Licata, Anthony1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Inventiones Mathematicae
  Alternative Title : Invent. math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 180 (1) Sequence Number: - Start / End Page: 111 - 159 Identifier: -